Advertisement

Lobachevskii Journal of Mathematics

, Volume 39, Issue 9, pp 1320–1326 | Cite as

A New Generalization of Ostrowski Type Inequalities for Mappings of Bounded Variation

  • H. BudakEmail author
  • M. Z. Sarikaya
Part 2. Special issue “Actual Problems of Algebra and Analysis” Editors: A. M. Elizarov and E. K. Lipachev
  • 6 Downloads

Abstract

In this paper, a new generalization of Ostrowski type integral inequality for mappings of bounded variation is obtained and the quadrature formula is also provided.

Keywords and phrases

functions of bounded variation,Ostrowski type inequalities Riemann–Stieltjes integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. W. Alomari, “A generalization of weighted companion of Ostrowski integral inequality for mappings of bounded variation,” RGMIA Res. Rep. Collect. 14, 87 (2011).Google Scholar
  2. 2.
    M. W. Alomari and M. A. Latif, “Weighted companion for the Ostrowski and the generalized trapezoid inequalities for mappings of bounded variation,” RGMIA Res. Rep. Collect. 14, 92 (2011).Google Scholar
  3. 3.
    M. W. Alomari, “Generalization of Dragomir’s generalization of Ostrowski integral inequality and applications in numerical integration,” Ukrain. Math. J. 64, 435–450 (2012).CrossRefGoogle Scholar
  4. 4.
    H. Budak and M. Z. Sarikaya, “On generalization of Dragomir’s inequalities,” Turkish J. Anal. Number Theory 5 (5), 191–196 (2017).CrossRefGoogle Scholar
  5. 5.
    P. Cerone, W. S. Cheung, and S. S. Dragomir, “Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation,” Comput. Math. Appl. 54, 183–191 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    P. Cerone, S. S. Dragomir, and C. E. M. Pearce, “A generalized trapezoid inequality for functions of bounded variation,” Turk. J. Math. 24, 147–163 (2000).MathSciNetzbMATHGoogle Scholar
  7. 7.
    S. S. Dragomir, “The Ostrowski integral inequality for mappings of bounded variation,” Bull. Austral. Math. Soc. 69, 495–508 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    S. S. Dragomir, “On themidpoint quadrature formula for mappings with bounded variation and applications,” Kragujevac J. Math. 22, 13–19 (2000).MathSciNetGoogle Scholar
  9. 9.
    S. S. Dragomir, “On the Ostrowski’s integral inequality for mappings with bounded variation and applications,” Math. Inequal. Appl. 4, 59–66 (2001).MathSciNetzbMATHGoogle Scholar
  10. 10.
    S. S. Dragomir, “A companion of Ostrowski’s inequality for functions of bounded variation and applications,” Int. J. Nonlinear Anal. Appl. 5, 89–97 (2014).zbMATHGoogle Scholar
  11. 11.
    S. S. Dragomir, “Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation,” Arch. Math. (Basel) 91, 450–460 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    S. S. Dragomir and E. Momoniat, “A three point quadrature rule for functions of bounded variation and applications,” RGMIA Res. Rep. Collect. 14, 33 (2011).Google Scholar
  13. 13.
    S. S. Dragomir, “Some perturbed Ostrowski type inequalities for functions of bounded variation,” RGMIA Res. Rep. Collect. 16, 93 (2013).Google Scholar
  14. 14.
    W. Liu and Y. Sun, “A refinement of the companion of Ostrowski inequality for functions of bounded variation and applications,” arXiv:1207. 3861v1 (2012).Google Scholar
  15. 15.
    Z. Liu, “Some Companion of an Ostrowski type inequality and application,” JIPAM10. 52 (2009).Google Scholar
  16. 16.
    A. M. Ostrowski, “Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert,” Comment. Math. Helv. 10, 226–227 (1938).CrossRefzbMATHGoogle Scholar
  17. 17.
    K. L. Tseng, G. S. Yang, and S. S. Dragomir, “Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications,” Math. Comput. Modell. 40, 77–84 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    K. L. Tseng, “Improvements of some inequalites of Ostrowski type and their applications,” Taiwan. J. Math. 12, 2427–2441 (2008).CrossRefzbMATHGoogle Scholar
  19. 19.
    K. L. Tseng, S. R. Hwang, G. S. Yang, and Y. M. Chou, “Improvements of the Ostrowski integral inequality for mappings of bounded variation I,” Appl. Math. Comput. 217, 2348–2355 (2010).MathSciNetzbMATHGoogle Scholar
  20. 20.
    K. L. Tseng, S. R. Hwang, G. S. Yang, and Y. M. Chou, “WeightedOstrowski integral inequality for mappings of bounded variation,” Taiwanese J. ofMath. 15, 573–585 (2011).CrossRefzbMATHGoogle Scholar
  21. 21.
    K. L. Tseng, “Improvements of the Ostrowski integral inequality for mappings of bounded variation II,” Appl. Math. Comput. 218, 5841–5847 (2012).MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Department ofMathematics, Faculty of Science and ArtsDüzce UniversityDüzceTurkey

Personalised recommendations